# SDR QXEA2018010800004

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 15,613 hours, 16,589 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION AT 80 KTS,  AFTER TAKEOFF ACFT DID NOT PRESSURIZE.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND PACK CONTROL VALVE FLAGGED.   INSPECTED THE PACK CONTROL VALVE AND FOUND CONNECTOR NOT SECURE.   SECURED THE CONNECTOR AND COMPLIED WITH AND OPS TESTED GOOD IAW 21-52-01-861-001.  PRESSURIZED THE ACFT IAW 21-31-00-710-803 PRESSURIZATION CHECKED GOOD.  OPS CHECKED THE BLEEDS IAW 36-11-00-710-801.  NO FAULTS NOTED AND NO FAULTS IN CDS.  ACFT OK FOR RETURN TO SERVICE.
